# SDR SWAA2025072985845

- Difficulty date: June 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFROM PERMENANT REPAIR TO 1 INCH CRACK ON TOP LEFT SIDE OF TAILCONE.  ACCOMPLISHED PERMANENT REPAIR TO 1 INCH CRACK ON TOP LEFT SIDE OF TAILCONE IAW SRM 51-70-05-2R-2.
